Alert archive / Iowa / Flash Flood Warnings in 2019
Flash Flood Warning 22, NWS Quad Cities, IA
NWS Quad Cities, IA issued this flash flood warning at May 28, 2019, 6:09 PM CDT for Muscatine County, Scott County, Iowa; Rock Island County, Illinois. It was in force for 8 hr. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 28, 2019, 6:09 PM CDT (23:09 UTC)
- Expired
- May 29, 2019, 2:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Muscatine County, IA, Scott County, IA, Rock Island County, IL
The radar
The Quad Cities radar (KDVN), 4 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 28, 7:41 PM CDT | FLASH FLOOD | Moline, IL | FLASH FLOODING ON RIVER DRIVE BY THE TAXSLAYER CENTER. VIA FACEBOOK LIVE. |
| May 29, 1:54 AM CDT | FLASH FLOOD | Fairport, IA | CORRECTS PREVIOUS FLASH FLOOD REPORT FROM FAIRPORT. HWY 22 CLOSED DUE TO WATER OVER THE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 92 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.2 hours before the alert went out and 3 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1057 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 86 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.0
The text
As transmitted.
898
WGUS53 KDVN 282309
FFWDVN
ILC161-IAC139-163-290700-
/O.NEW.KDVN.FF.W.0022.190528T2309Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Quad Cities IA/IL
609 PM CDT Tue May 28 2019
The National Weather Service in the Quad Cities has issued a
* Flash Flood Warning for...
Rock Island County in northwestern Illinois...
Scott County in east central Iowa...
Muscatine County in east central Iowa...
* Until 200 AM CDT Wednesday.
* At 602 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain moving into the warned area. Heavy rainfall has already
occurred across the area earlier today. Flash flooding of urban
areas, as well as rural creeks and streams, and areas adjacent to
these waterways, is expected to begin shortly.
* Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
and Andalusia.
Additional rainfall amounts of 1 to 3 inches are possible in the
warned area tonight.
People with interests along Mud, Duck, Crow and Mill Creeks, should
monitor these waterways for rapidly rising water. Mud creek in
Donahue in Scott County is especially prone to flash flooding this
evening. Heed all road closures!
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 279 and 306.
Interstate 80 in Illinois between mile markers 1 and 5.
Interstate 74 in Illinois between mile markers 1 and 7.
Interstate 88 between mile markers 1 and 12.
Interstate 280 between mile markers 1 and 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
4146 9043 4133 9044 4134 9137 4160 9136
4160 9090 4177 9090 4177 9079 4174 9071
4177 9067 4177 9047 4173 9041 4173 9032
4178 9024 4168 9023 4166 9017
$$
123 follow-up statements
660
WGUS73 KDVN 290127
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
827 PM CDT Tue May 28 2019
ILC161-IAC139-163-290700-
/O.CON.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
827 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ROCK ISLAND...SCOTT AND MUSCATINE COUNTIES...
At 821 PM CDT, Doppler radar indicated heavy rain across the warned
area. Up to two inches of rain have already fallen in portions of
the warned area. Flash flooding is already occurring. At 741 PM CDT
broadcast media showed footage of substantial street flooding taking
place on River Drive in downtown Moline. County officials also
reported several areas of ponding water on street locations in
Davenport.
Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
and Andalusia.
Additional rainfall amounts of 1 to 2 inches are possible in the
warned area overnight.
People with interests along Mud, Duck, Crow and Mill Creeks, should
monitor these waterways for rapidly rising water. Mud creek in
Donahue in Scott County is especially prone to flash flooding this
evening. Heed all road closures!
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
4146 9043 4133 9044 4134 9137 4160 9136
4160 9090 4177 9090 4177 9079 4174 9071
4177 9067 4177 9047 4173 9041 4173 9032
4178 9024 4168 9023 4166 9017
$$
12107
WGUS73 KDVN 290345
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
1045 PM CDT Tue May 28 2019
ILC161-IAC139-163-290700-
/O.CON.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
1045 PM CDT Tue May 28 2019
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 200 AM CDT FOR
ROCK ISLAND...SCOTT AND MUSCATINE COUNTIES...
At 1040 PM CDT, Doppler radar indicated heavy rain across the warned
area. One to three inches of rain have already fallen. Flash
flooding is already occurring. Flooding of urban areas, creeks and
streams is expected.
Some locations that will experience flooding include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Durant, Silvis, Eldridge, Milan, Le Claire, Coal Valley, West
Liberty, Wilton, Hampton, Port Byron, Walcott, Blue Grass, Buffalo
and Andalusia.
People with interests along Mud, Duck, Crow and Mill Creeks, should
monitor these waterways for rapidly rising water. Mud creek in
Donahue in Scott County is especially prone to flash flooding this
evening. Heed all road closures!
Additional rainfall amounts up to one inch are possible through 2 AM
CDT. Additional showers and thunderstorms are developing west of
the area and could move across the warned area after midnight. This
may cause area creeks and streams that have receded to rise again
and lead to additional flash flooding.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Be smart, don't become a statistic, if you encounter flooded
roadways turn around, don't drown! Most flood deaths occur in
vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.
&&
LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
4146 9043 4133 9044 4134 9137 4160 9136
4160 9090 4177 9090 4177 9079 4174 9071
4177 9067 4177 9047 4173 9041 4173 9032
4178 9024 4168 9023 4166 9017
$$
Gibbs696
WGUS73 KDVN 290701
FFSDVN
Flash Flood Statement
National Weather Service Quad Cities IA/IL
201 AM CDT Wed May 29 2019
IAC139-163-ILC161-290708-
/O.EXP.KDVN.FF.W.0022.000000T0000Z-190529T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rock Island IL-Scott IA-Muscatine IA-
201 AM CDT Wed May 29 2019
...THE FLASH FLOOD WARNING FOR ROCK ISLAND...SCOTT AND MUSCATINE
COUNTIES WILL EXPIRE AT 200 AM CDT...
Thunderstorms with brief periods of heavy rain will move through the
area through 3 am, but additional flooding is no longer expected to
pose a threat.
Please continue to heed any remaining road closures. Turn around,
don't drown when encountering flooded roads. Most flood deaths occur
in vehicles.
LAT...LON 4156 9018 4152 9024 4151 9036 4148 9038
4146 9043 4133 9044 4134 9137 4160 9136
4160 9090 4177 9090 4177 9079 4174 9071
4177 9067 4177 9047 4173 9041 4173 9032
4178 9024 4168 9023 4166 9017
$$
SheetsWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at May 28, 2:56 PM CDT, 3 hours 13 minutes earlier.
Area forecast discussion, May 28, 2:56 PM CDT, 3 hours 13 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
256 PM CDT Tue May 28 2019
.SYNOPSIS...
Issued at 254 PM CDT Tue May 28 2019
18Z surface data has low pressure in central Kansas near KGBD. The
frontal boundary ran east northeast from the low across northern
Missouri into central Illinois. A remnant boundary ran from
southeast Wisconsin into southwest Iowa. Dew points north of the
stationary front were in the 40s and 50s. South of the front dew
points were in the 60s and 70s.
&&
.SHORT TERM...(This Evening through Wednesday)
ISSUED AT 254 PM CDT Tue May 28 2019
Convection between KDSM and KALO will catch the the far northwest
part of the area late this afternoon. While this is going on
convection in northern Missouri and western Iowa will organize into
a severe storm complex.
This evening the storm complex will move across the area with very
heavy rain. The greatest risk for severe storms is generally south
of an Ottumwa, IA to Galesburg, IL. However severe storms will still
be possible all the way up to highway 20.
Depending upon how the storm complex organizes late this afternoon
and evening the potential is there for storms to repeat over the
same areas. Given the amount of moisture streaming north the
potential is there for storms to produce 1-2 inches of rain in a
very short time frame.
Late tonight the severe risk will diminish but widespread rain with
embedded thunderstorms will continue. The rain will slowly end from
west to east toward morning.
On Wednesday the rain will continue to end across the area during
the morning. However with an additional upper level disturbance
forecast to move across the area, a new round of diurnal convection
is expected in the afternoon. How widespread the coverage becomes
will depend upon how much heating occurs during the day.
If there is some good news regarding the rain on Wednesday, it
should not be heavy as the deep moisture feed will be east of the
area. However given the saturated state of the ground any additional
rainfall will quickly runoff into area waterways.
.LONG TERM...(Wednesday Night through Tuesday)
ISSUED AT 254 PM CDT Tue May 28 2019
The active stalled front will remain in play for Wednesday night
and Thursday, before sliding southeast of the region for several
days. It's hard to be too specific on locations for the storm
development, which results in a rather broad swath of lighter rains
than it will be in reality. Given that, there remains potential for
isolated heavy rains, and isolated flash flooding through Thursday.
Storms interacting with the front, will potentially be able to
produce tornadoes.
The extended has largely been left unaltered from the initial grided
blend. the pattern becomes more active again toward the weekend,
after a rather pleasant Friday. Temperatures should mainly be in the
70s in the day, and mid 50s to lower 60s at night. The broad scale
seems less likely for repeat heavy rains, but is also not a
seasonally dry pattern as well. At least it's not an west to east
front, which is our current pattern.
&&
.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
ISSUED AT 1231 PM CDT Tue May 28 2019
Decaying storm complex along the Mississippi river will move east
across northern Illinois. MVFR/IFR conditions across eastern Iowa
and northern Illinois will improve to VFR/MVFR with scattered
TSRA through 00z/29. After 29z/00 a large TSRA complex will move
across eastern Iowa and northern Illinois with widespread MVFR/IFR
conditions. Very heavy rain and severe storms are also possible.
&&
.HYDROLOGY...
Issued at 1128 AM CDT Tue May 28 2019
Heavy rain continues to be the driver of additional flooding to
area rivers. A couple things, the morning rains have been
significant along the Interstate 80 corridor, in Iowa. This
activity may enhance the flooding on the Iowa, Cedar, and lower
Wapsipinicon, but this is short term ongoing rain, and it's impact
will be accounted for in this evening's forecasts.
The Mississippi River will be impacted by tonight's rain, as will
all other tributaries. However, the over all rain potential for
heavy amounts now looks to fall far enough south that the
tributaries will be mainly one's downstream of Fulton through Quad
Cities. If that's the case, the forecast could need to be lowered
for the this area, up to a half foot from current forecast levels.
Conversely, if the storms end up tracking north of Interstate 80
tonight with more than 1 inch or rain, then we may yet still see
levels 21 to 21.4 feet on the Quad Cities/Mississippi River. The
reason this is all so critical, is the fact we're relying on heavy
rain exact QPF placement with saturated soils. So, where storms
happen, very significant run off will happen, with flash flooding
also, but if they miss to the south, this significant impact is
removed largely. Thus, we have lower than normal confidence in the
exact crest upstream of Muscatine.
The Des Moines River is now forecast to see moderate to Major
flooding from Keosaqua through St Francisville. Heavy rain, of 1
to 2.5 inches is forecast in this basin tonight. Due to the
persistent wet weather, the Red Rock Reservoir is now approaching
full pool, and unable be used to hold back water to help mitigate
downstream flooding. Thus, with heavy rain forecast, we are likely
to see significant flooding happen on the Des Moines River.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Flash Flood Watch through Wednesday morning for Benton-Buchanan-
Cedar-Clinton-Delaware-Des Moines-Dubuque-Henry IA-Iowa-
Jackson-Jefferson-Johnson-Jones-Keokuk-Lee-Linn-Louisa-
Muscatine-Scott-Van Buren-Washington.
IL...Flash Flood Watch through Wednesday morning for Bureau-Carroll-
Hancock-Henderson-Henry IL-Jo Daviess-McDonough-Mercer-
Putnam-Rock Island-Stephenson-Warren-Whiteside.
MO...Flash Flood Watch through Wednesday morning for Clark-Scotland.
&&
SYNOPSIS...08
SHORT TERM...08
LONG TERM...Ervin
AVIATION...08
HYDROLOGY...ErvinHazardous weather outlook, May 28, 9:58 AM CDT, 8 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 958 AM CDT Tue May 28 2019 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-291500- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 958 AM CDT Tue May 28 2019 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TODAY AND TONIGHT Severe thunderstorms are likely this afternoon through this evening. The Storm Prediction Center has a moderate risk for severe storms south of a line Sigourney, Iowa to Sherrard, Illinois. An enhanced risk for severe storms is up to Interstate 80. North of Interstate 80 there is a slight risk of severe storms. Severe weather risks today include damaging winds, large hail and tornadoes. Strong tornadoes are possible. The severe risk is greatest with storms is greatest with storms that occur along a stalled boundary from northern Missouri into central Illinois. Severe storms are most likely from 4 to 11 PM but isolated severe storms cannot be ruled out outside of this time frame. Heavy rainfall is possible, which may lead to flash flooding as soils are saturated around the region. A flash flood watch has been issued for the entire area today and tonight. Area rivers are experiencing flooding. Please see the latest Flood Statements and Flood Warnings for details. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY As the upper level system lingers over the Midwest, a marginal risk of severe thunderstorms is forecast for the area Wednesday. Otherwise no severe weather is expected during this time frame. Flooding will continue, though light rain Wednesday and Thursday will not seriously add to the flooding problem. Another chance of rain is forecast for the weekend, but it is too early to ascertain whether this will exacerbate the flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation and amateur radio activation is likely especially this afternoon and evening.
In the hours before
Local storm report, May 28, 5:46 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
546 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HEAVY RAIN KALONA 41.48N 91.70W
05/28/2019 U0.00 INCH WASHINGTON IA TRAINED SPOTTER
CORRECTS PREVIOUS FLASH FLOOD REPORT FROM
KALONA. REPORTS LOCALIZED STREET FLOODING ON
THE SOUTH SIDE OF TOWN. WATER WAS 3 TO 4
INCHES DEEP.
&&
DCLocal storm report, May 28, 5:53 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
553 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HEAVY RAIN 1 SE WILLIAMSBURG 41.66N 92.00W
05/28/2019 M1.82 INCH IOWA IA TRAINED SPOTTER
REPORTED 0.82 THIS MORNING.
&&
DCLocal storm report, May 28, 5:57 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
557 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0557 PM HAIL 1 NW MOUNT PLEASANT 40.97N 91.56W
05/28/2019 M0.25 INCH HENRY IA TRAINED SPOTTER
&&
PSSpecial weather statement, May 28, 5:59 PM CDT, 10 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
559 PM CDT Tue May 28 2019
ILC071-131-161-IAC057-087-115-139-163-290000-
Henderson-Rock Island-Mercer-Henry-Des Moines-Louisa-Scott-Muscatine-
559 PM CDT Tue May 28 2019
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN
HENDERSON...ROCK ISLAND...MERCER...NORTHEASTERN HENRY...NORTHERN DES
MOINES...LOUISA...SCOTT AND MUSCATINE COUNTIES UNTIL 700 PM CDT...
At 559 PM CDT, strong thunderstorms were clustered near Wapello,
moving northeast at 35 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, Muscatine, East Moline,
Aledo, Wapello, Columbus Junction, Durant, Silvis, Eldridge, Milan,
Coal Valley, Burgess, Hampton, Walcott, Mediapolis, Blue Grass and
Buffalo.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 279 and 304.
Interstate 74 in Illinois between mile markers 1 and 8.
Interstate 280 between mile markers 1 and 18.
Torrential rainfall is also occurring with this storm. Minor flooding
of low lying areas, creeks, streams and urban areas is possible. If
you encounter water over a roadway, do not drive through it.
LAT...LON 4130 9149 4136 9148 4160 9097 4160 9090
4163 9090 4168 9080 4170 9038 4113 9047
4107 9068 4107 9078 4103 9079 4086 9135
TIME...MOT...LOC 2259Z 232DEG 32KT 4120 9127
ErvinLocal storm report, May 28, 6:06 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
606 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0550 PM HAIL MOUNT PLEASANT 40.97N 91.55W
05/28/2019 M0.70 INCH HENRY IA TRAINED SPOTTER
&&
PSLocal storm report, May 28, 6:09 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
609 PM CDT TUE MAY 28 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HEAVY RAIN MOUNT PLEASANT 40.96N 91.55W
05/28/2019 M1.66 INCH HENRY IA TRAINED SPOTTER
&&The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 3:45 AM CDT | Flash Flood Watch | DVN | Benton, Buchanan, Cedar, Clinton, Delaware, Des Moines and 15 more | 25 hr |
| May 28, 10:26 AM CDT | Special Weather Statement | DVN | Cedar, Clinton, Jackson, Muscatine, Scott | 49 min |
| May 28, 11:07 AM CDT | Special Weather Statement | DVN | Jefferson | 38 min |
| May 28, 12:07 PM CDT | Flash Flood Warning | DVN | Scott | 3 hr |
| May 28, 12:12 PM CDT | Special Weather Statement | DVN | Des Moines, Van Buren | 48 min |
| May 28, 2:54 PM CDT | River Flood Warning | DVN | Cedar, Johnson | 67 hr |
| May 28, 2:54 PM CDT | River Flood Warning | DVN | Louisa | 4 days |
| May 28, 4:27 PM CDT | Special Weather Statement | DVN | Jefferson, Van Buren | 48 min |
| May 28, 4:32 PM CDT | Severe Thunderstorm Warning | DVN | Jefferson, Van Buren | 58 min |
| May 28, 5:05 PM CDT | Special Weather Statement | DVN | Johnson, Linn | 55 min |
| May 28, 5:10 PM CDT | Flash Flood Warning | DVN | Henry, Jefferson, Keokuk, Van Buren, Washington | 8 hr |
| May 28, 5:59 PM CDT | Special Weather Statement | DVN | Des Moines, Louisa, Muscatine, Scott | 61 min |
| May 28, 6:02 PM CDT | Flash Flood Warning | DVN | Des Moines, Louisa | 8 hr |
| May 28, 6:24 PM CDT | Special Weather Statement | DVN | Henry, Van Buren | 51 min |
| May 28, 6:38 PM CDT | Flash Flood Warning | DVN | Cedar, Iowa, Johnson | 8 hr |
| May 28, 6:40 PM CDT | Special Weather Statement | DVN | Des Moines, Henry, Lee, Louisa | 50 min |
| May 28, 6:53 PM CDT | Severe Thunderstorm Warning | DVN | Des Moines, Henry, Lee, Louisa | 67 min |
| May 28, 2:08 PM CDT | River Flood Warning | DVN | Henry | 5 days |
Nearby
Flash Flood Warnings in Iowa, 2019Flash Flood Warnings in Illinois, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.